# SDR SWIA200718742

- Difficulty date: September 5, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 30,493 hours, 43,147 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB HAS CORROSION IN BETWEEN SKIN, FOUND AT C-CHECK.  REPLACED LEFT ELEVATOR TRIM TAB IAW EMB 120 MM 27-32-01.
